Hochschild cohomology of reduced incidence algebras


Kanuni M., Kaygun A. , Sutlu S.

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol.16, no.9, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 9
  • Publication Date: 2017
  • Doi Number: 10.1142/s0219498817501687
  • Title of Journal : JOURNAL OF ALGEBRA AND ITS APPLICATIONS

Abstract

We compute the continuous Hochschild cohomology of four reduced incidence algebras: the algebra of formal power series, the algebra of exponential power series, the algebra of Eulerian power series, and the algebra of formal Dirichlet series. We achieve the result by carrying out the computation for the coalgebra Cotor-groups of their pre-dual coalgebras.